MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR FLOTRAC, VAMP; COMPUTER, DIAGNOSTIC, PRE-PROGRAMMED, SINGLE-FUNCTION

EDWARDS LIFESCIENCES DR FLOTRAC, VAMP; COMPUTER, DIAGNOSTIC, PRE-PROGRAMMED, SINGLE-FUNCTION
Model Number MHD6AZ
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a flotrac device had inaccurate blood pressure values.Flotrac was attached to a hemosphere and non edwards bedside monitor, ge healthcare.Clinician noted that the flotrac displayed unexpected spikes in the blood pressure readings.Exchanging the device resolved the issue.No patient injuries.Used device was discarded.
 
Additional Manufacturer Narrative
The device was discarded at hospital.Without return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.Further evaluation regarding related quality issues is under investigation.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Additional Manufacturer Narrative
A device history record review was completed and documented that device met all specifications upon distribution.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Additional Manufacturer Narrative
Udi related data quality updates only.The following are additional product codes for this device: drs : transducer, blood-pressure, extravascular.Dqe : catheter, oximeter, fiberoptic.The following is corrected data, as the original identification information sent did not match the data submitted to the global unique device identification database (gudid): d1 brand name: flotrac, vamp.D2a common device name: computer, diagnostic, pre-programmed, single-function.D2b device product code: dxg.

Brand Name
FLOTRAC, VAMP
Common Device Name
COMPUTER, DIAGNOSTIC, PRE-PROGRAMMED, SINGLE-FUNCTION
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
jonathan diaz
1 edwards way
irvine, CA 92614
MDR Report Key17970672
Report Number2015691-2023-16936
Device Sequence Number7119706
Product Code DXG
UDI-Device Identifier00690103194722
UDI-Public(01)00690103194722(17)250310(11)230311(10)64922040
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K043065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/19/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/10/2025
Device Model NumberMHD6AZ
Device Lot Number64922040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/28/2023
07/18/2024
Initial Report FDA Received Date10/19/2023
Supplement Report FDA Received Date12/01/2023
07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown